# SDR RRXA97216

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOUD BANGING NOISE COULD BE HEARD UNDER COCKPIT FLOOR.  FOUND NOSE GEAR DOOR RT SIDE SEAL UNSECURRED.  REMOVED AND ENTERED ON NON-MEL NR 236.  ALL OTHER PANELS WERE CHECKED AND FOUND TO BE SECURE.
